# SDR AALA202011099036

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 13,441 hours, 1,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EGRESS DEVICE COCKPIT, SEVERAL LOOSE.  REMOVED AND REPLACED 2 EMERGENCY DESCENT DEVICES.
